# SDR 01FDEA00843

- Difficulty date: September 14, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT T/O GEAR WAS RETRACT NORMAL WHEN HANDLE IN OFF POS.  REMOVED AND REPLACED RIGHT AND LEFT NOSE LAND GEAR DOOR SWITCH PER MM 32-33-00-5.
